Customer matched zone "Lagos Delivery Options"
Sort by:
113297–113312 of 166035 Results
-
A sugar-free, paracetamol suspension for relief of mild to moderate pain and fever relief in children from six years onward.Made from a sugar-free formula that is gentle on the stomach.This orange flavoured suspension helps to provide mild to moderate pain and feverishness associated with: Teething Toothache Headache Colds Flu Suitable for adults who have difficulty swallowing tablets.Dosage:For oral use only.It is important to shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack.Never give more medicine than shown in the table.Children aged 6 - 12 Years: Child's Age How Much How Often (24hrs) 6-8 Years One 5ml Spoonful (Large End) 4 Times 8-10 Years One 5ml Spoonful (Large End) + One 2.5ml Spoonful (Small End) 4 Times 10-12 Years Two 5ml Spoonfuls (Large End) 4 Times Do not take more than 4 doses over 24 hours. SAllschoolabs to your doctor if your child takes too much medicine.Children over 12 & Adults: Age How Much How Often (24hrs) 12-16 Years Two-Three 5ml Spoonful (Large End) 4 Times 16+ & Adults Three-Four 5ml Spoonful (Large End) 4 Times If you miss a dose give it as soon as you remember and take any remaining doses for that day at evenly spaced times. DO NOT take a double dose if you missed one.Contains:Each 5ml dose contains Paracetamol 250mg.Also Includes: Hydrogenated Glucose Syrup (E965), 3.7% v/v Ethanol and Sunset Yellow (E110).Caution:DO NOT give anything else containing paracetamol while giving this medicine. Talk to your doctor at once if your child takes too much of this medicine, even if they seem well.As with all medicines, if your child is currently taking any other medication consult your doctor or pharmacist before taking this product.Do not give for more than three days without consulting a doctor. Use with care in severely reduced kidney or liver function.ALWAYS READ THE PATIENT LEAFLET.Sku: 1715282737-397
Paracetamol 250mg/5ml Suspension Orange Flavour 200ml
₦100.00 -
-
Ingredients & concentrations: Paracetamol (Acetaminophen) 500 mg ?How to use: 1-2 tablets after meals every 4-6 hours, maximum 4 times per day Precautions: Acetaminophen overdose may be manifested by renal tubular necrosis, hypoglycemic coma, and thrombocytopenia. Sometimes, liver necrosis can occur as well as liver failure. Death and the requirement of a liver transplant may also occur. Metabolism by the CYP2E1 pathway releases a toxic acetaminophen metabolite known as N-acetyl-p-benzoquinoneimine(NAPQI). The toxic effects caused by this drug are attributed to NAPQI, not acetaminophen alone. Brand: Medical Union Pharmaceuticals (MUP) On Sale: No Weight: 0 Short Description: Paracetamol (Acetaminophen) 500 mg Product Indication(s): Fever;Headache;Pain Product Ingredient(s): Paracetamol (Acetaminophen) Product Functions: Antipyretic;Analgesic;Pain killer;Pain relief Type of Product: Self care (OTC) Product form: Tablet Units Per Pack: 2 Count per Pack: 20 Product Origin: Local Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt. Caution Warnings: Keep Away from Children & Pets;Do not use damaged tablet Size: 19Sku: 1718130792-701
Paracetamol 500 mg – 20 Tablets
₦13.00 -
-
-
-
-
-
-
Paracetamol 500mg + caffeine 30mg (BOSKA) 2 x 10 tabletSku: 1708451993-16
Paracetamol 500mg + caffeine 30mg (BOSKA) 2 x 10 tablet
₦850.00 -
-
Ideal for treating pain from headaches, toothache, sore throats, also helps to reduce temperature to provide relief from cold and flu like symptoms. Adults and children over 12 years of age should take 2 tablets up to 4 times a day. What can I use Paracetamol to treat? Headache. Migraine. Toothache. Sore throat. Fever. Period Pain. Flu. Aches and pains. Muscle pain. Backache. Paracetamol is a popular and gentle painkiller for everyday ailments. It helps to relieve pain but can also be used to ease fever and lower high temperatures. Dosage: Adults and children over the age of 16: Take 1 - 2 tablet every 4 - 6 hours as needed. Children aged between 12 - 15 years of age:Take one tablet every 4 - 6 hours as needed. Children aged between 6 - 12 years of age:Half to one tablet every 3 - 4 times a day. Caution: Not suitable for children under 12 years of age. Ask you doctor before using if you have sever kidney or liver problems, taking any other medicines.Sku: 1715282698-391
Paracetamol 500mg Caplets x 32
₦100.00 -
-
This pharmacy only 32 pack contains Paracetamol capsules which provide pain relief for conditions such as headache, toothache, sore throat. Also reduces temperature and provides relief from cold and flu symptoms. What can I use Paracetamol for? Headache. Migraine. Toothache. Sore throat. Fever. Period Pain. Flu. Aches and pains. Muscle pain. Backache. Paracetamol is a popular painkiller for everyday ailments. It helps to relieve pain whilst being gentle on your stomach, but can also be used to ease fever and lower high temperatures. Dosage: Adults and children over the age of 16: Take 1 - 2 capsules every 4 - 6 hours as needed. Maximum of 8 capsules in 24 hours. Children aged between 12 - 15 years of age: Take one capsules every 4 - 6 hours as needed. Maximum of 4 capsules in 24 hours Contains: Paracetamol 500mg per capsule. Caution: Do not exceed the stated dose. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine.Sku: 1715282718-394
Paracetamol 500mg Capsules
₦100.00 -
CETAMOL contains Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature), mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. This medicine should be used with caution in patients with liver diseases due to the increased risk of severe adverse effects.Sku: 1713656559-2245
Paracetamol 500mg CETAMOL Tablet 10?s
₦100.00 -
Ideal for treating pain from headaches, toothache, sore throats, also helps to reduce temperature to provide relief from cold and flu like symptoms. For the relief of: Headache Migraine Neuralgia Toothache Sore Throat Period Pain Also for the symptomatic relief of: Rheumatic Aches Fever Colds & Flu These easy to swallow caplet shaped pain relief should be a staple of your medicine cupboard. Dosage: Adults and children over 12 years of age should take 2 tablets up to 4 times a day, do not take for more than three days. Caution: Not suitable for children under 12 years of age. Ask you doctor before using if you have sever kidney or liver problems, taking any other medicines.Sku: 1715282706-392
Paracetamol 500mg Pain Relief Caplets x 16
₦100.00